I’m terribly tired, and it’s going to be a long night. I spent the day at a restaurant with my family, aunt, uncle, and cousins. It was a sort of reunion to say goodbye to one of my cousins, who is moving out of town.
All I could think about during the whole reunion was how much study time I was wasting, how stressed I was, and how much I wanted to go back home to study (and here I am, blogging…go figure). It’s sad, really, having those kinds of thoughts. I hate them. Ever since I started medical school I can no longer enjoy things like I used to.
Also during the reunion, I was completely spaced out. I felt, sorry for the cliche, but I felt alone within a crowd. It was strange, I hadn’t felt like that in a while. It felt familiar, almost as if I was welcoming the darkness enveloping me. I reveled in it. I kept to myself most of the time and barely spoke. I was actively isolating.
It’s actually a bit funny that that happened today, because the draft I had written for this post was about how the last change in meds seems to have worked. M had changed my dose of Zoloft to 150mg a few weeks ago, to take alongside the 10mg Abilify. It seems like this cocktail is the right combination for me, yet today I guess I had a low day.
I guess I just have a lot in my mind. First off, most of my family is either leaving or planning on leaving town and moving away (far away), basically leaving just me and my parents here. It saddens me, makes me feel anxious and abandoned also. And it makes me angry, very angry. I know it sounds selfish, but do they not care about their family? Do they not care about me? Are we so dispensable that you decided to move miles away?
I also feel pretty stressed because of med school work that I have to do. I have a coming test, some assignments, and I can’t stop thinking about Step 1. It’s a mess inside my head right now, honestly. Which is why I’m isolating, keeping to myself and allowing the darkness surround me. I can’t help it, stress is my ultimate trigger.
Tomorrow I’m finally seeing M again. Let’s see what happens.